Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 3, NWS Green Bay, WI

May 29, 2015Langlade County, Menominee County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at May 29, 2015, 5:28 PM CDT for Langlade County, Menominee County, Wisconsin. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2015, 5:28 PM CDT (22:28 UTC)
Expired
May 29, 2015, 6:00 PM CDT
In force
32 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Langlade County, WI, Menominee County, WI

The radar

The Green Bay radar (KGRB), 99 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.5 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2015-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2015-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1364 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

706 
WUUS53 KGRB 292228
SVRGRB
WIC067-078-292300-
/O.NEW.KGRB.SV.W.0003.150529T2228Z-150529T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
528 PM CDT FRI MAY 29 2015

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MENOMINEE COUNTY IN NORTHEASTERN WISCONSIN...
  SOUTHEASTERN LANGLADE COUNTY IN NORTH CENTRAL WISCONSIN...

* UNTIL 600 PM CDT

* AT 528 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
  OF ANTIGO...MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  WHITE LAKE AROUND 600 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE ELTON...
POLAR AND UPPER BASS LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4515 8917 4525 8877 4509 8869 4503 8911
TIME...MOT...LOC 2228Z 256DEG 18KT 4508 8904 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

RDM
2 follow-up statements
965 
WWUS53 KGRB 292232
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
532 PM CDT FRI MAY 29 2015

WIC067-078-292300-
/O.CON.KGRB.SV.W.0003.000000T0000Z-150529T2300Z/
MENOMINEE WI-LANGLADE WI-
532 PM CDT FRI MAY 29 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHWESTERN MENOMINEE AND SOUTHEASTERN LANGLADE COUNTIES...

AT 531 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF ANTIGO...MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  WHITE LAKE AROUND 600 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE ELTON...
POLAR AND UPPER BASS LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.


&&

LAT...LON 4514 8912 4525 8877 4509 8869 4504 8907
TIME...MOT...LOC 2231Z 256DEG 18KT 4508 8901 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

RDM
917 
WWUS53 KGRB 292249
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
549 PM CDT FRI MAY 29 2015

WIC067-078-292300-
/O.CON.KGRB.SV.W.0003.000000T0000Z-150529T2300Z/
MENOMINEE WI-LANGLADE WI-
549 PM CDT FRI MAY 29 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHWESTERN MENOMINEE AND SOUTHEASTERN LANGLADE COUNTIES...

AT 548 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WHITE LAKE...
OR 14 MILES EAST OF ANTIGO...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  WHITE LAKE AROUND 550 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE ELTON
AND UPPER BASS LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

&&

LAT...LON 4516 8898 4525 8877 4509 8869 4506 8892
TIME...MOT...LOC 2248Z 248DEG 24KT 4514 8885 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$

RDM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 2:27 PM CDT, 3 hours 1 minute earlier.

Area forecast discussion, May 29, 2:27 PM CDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
227 PM CDT FRI MAY 29 2015

FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE

.SHORT TERM...TONIGHT AND SATURDAY
ISSUED AT 227 PM CDT FRI MAY 29 2015

THE LATEST RAP ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW A STRONG
COLD FRONT MOVING ACROSS NORTHWEST WISCONSIN EARLY THIS AFTERNOON.
SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP AHEAD OF THE
FRONT WITH HELP FROM WEAK SHORTWAVES...ONE OVER SOUTHWEST
WISCONSIN...AND ANOTHER OVER SOUTHERN MINNESOTA.  AS THE WAVE OVER
SOUTHEAST WISCONSIN LIFTS NORTHEAST...SCATTERED STORMS SHOULD SPREAD
ACROSS THE FOX VALLEY AND LAKE SHORE AREAS WHERE ML CAPES ARE
BUILDING TO GREATER THAN 400 J/KG.  SHOWERS AND A FEW THUNDERSTORMS
WILL ALSO BECOME MORE WIDESPREAD OVER N-C WISCONSIN AHEAD OF THE
FRONT THIS AFTERNOON.  GUSTY WINDS AND SMALL HAIL WILL BE POSSIBLE
WITHIN ANY STORMS...ALONG WITH A POTENTIAL QUICK INCH OF RAIN. WITH
A JUICY AIRMASS IN PLACE...PRECIP TRENDS AND AMOUNTS ARE THE MAIN
FORECAST CONCERNS AS THE FRONT SLOWLY MOVES ACROSS THE REGION.

TONIGHT...THE STRONG COLD FRONT WILL MOVE SOUTHEAST ACROSS CENTRAL
AND NORTHEAST WISCONSIN DURING THE EVENING.  AHEAD OF THE
FRONT...SCATTERED SHOWERS AND THUNDERSTORMS WILL BE OCCURRING IN AN
AREA OF DIMINISHING INSTABILITY.  IN ADDITION...THERE WILL BE A
MINIMUM OF SHEAR RIGHT AHEAD OF THE FRONT.  SO POTENTIAL FOR ANY
SEVERE WEATHER REMAINS LOW...BUT GUSTY WINDS TO 40 MPH AND SMALL
HAIL LOOKS REASONABLE WITHIN ANY THUNDERSTORMS.  BEHIND THE
FRONT...STRONG MID-LEVEL FGEN COMBINED WITH UPPER DIVERGENCE IN THE
RIGHT REAR QUAD OF AN UPPER JET...AND PWATS IN EXCESS OF 1.50 WILL
LEAD TO A BAND OF MODERATE TO HEAVY RAIN SLOWLY MOVING ACROSS THE
FORECAST AREA.  THE SLOW MOVEMENT OF THE RAIN WITH SOME INTERACTION
FROM DAYTIME INSTABILITY LEADS ME TO THINK THE HIGHEST RAINFALL
TOTALS WILL BE ACROSS NORTH-CENTRAL WISCONSIN WHERE A WIDESPREAD
INCH...LOCALLY UP TO 2 INCHES WITHIN THUNDERSTORMS...COULD FALL.
ELSEWHERE...A WIDESPREAD HALF INCH TO INCH LOOKS REASONABLE.  NORTH
WINDS WILL BECOME GUSTY LATE BEHIND THE FRONT AS COLDER AIR RUSHES
IN.  LOWS RANGING FROM THE LOWER 40S NORTH TO MID 50S SOUTH.

SATURDAY...THOUGH THE FRONT WILL BE EXITING THE REGION BY THE START
OF SATURDAY MORNING...RIGHT REAR QUAD OF THE UPPER JET AND MID-LEVEL
FGEN WILL BE HANGING OVER EASTERN WISCONSIN.  HAVE INCREASED PRECIP
CHANCES THERE FOR THE MORNING.  MODELS ARE ALSO SLOWER EXITING
PRECIP IN THE AFTERNOON...AND HAVE KEPT A SMALL CHANCE OVER EAST-
CENTRAL WISCONSIN THROUGH 21Z.  AS A COLD CANADIAN AIRMASS BUILDS
INTO THE REGION...TEMPERATURES WILL BE SIGNIFICANTLY COOLER THAN
TODAYS READINGS.  WITH BLUSTERY CONDITIONS...HIGHS WILL RANGE FROM
THE MID 50S NORTH TO LOW 60S SOUTH.

.LONG TERM...SATURDAY NIGHT THROUGH FRIDAY
ISSUED AT 227 PM CDT FRI MAY 29 2015

THE POTENTIAL FROST AND FREEZE HEADLINES WILL BE THE PRIMARY
ISSUE THIS WEEKEND AS A VERY COOL DRY HIGH PRESSURE SYSTEM WILL
DRIFT OVER THE GREAT LAKES REGION IN THE WAKE OF A STRONG COLD
FRONT. NEXT PCPN CHANCES FOR NEXT WEEK WILL BE THE NEXT ISSUE AS
TEMPERATURES GRADUALLY WARM.

THE RIDGE AXIS OF THE A CANADIAN HIGH PRESSURE SYSTEM IS PROGGED
TO BE OVER NORTHERN WISCONSIN DURING THE LATE SATURDAY NIGHT
HOURS. THE LIGHT WINDS...CLEAR SKIES...DRY AIR AND H850 TEMPS LESS
THAN +2 C PROVIDE A LIKELY SCENARIO OF FROST OR FREEZING
TEMPERATURES. ANTICIPATE A HEADLINE WILL BE NEEDED IN THE NEXT 24
HOURS AFTER DEALING WITH THE STRONG COLD FRONT AND CONVECTION.
AIR MASS MAY STILL SUPPORT SOME FROST OVER THE FAR NORTHEAST
SUNDAY NIGHT BUT NOT AS WIDESPREAD.

TEMPERATURES WILL GRADUALLY WARM FOR THE START OF THE NEW WEEK AS
AN UPPER RIDGE SETTLES OVER THE GREAT LAKES REGION. THE CANADIAN
SURFACE HIGH WILL CONTINUE TO RIDGE INTO THE REGION WHILE THE RETURN
WARM AIR ADVECTION FLOW AND CHANCES OF CONVECTION IS PRIMARILY
CONFINED TO THE NORTHERN PLAINS IN THE SOUTHWEST FLOW OF A BROAD
UPPER TROUGH OVER THE WESTERN STATES. SOME DEBRIS CLOUDS FROM THIS
NORTHERN PLAINS CONVECTION MAY BE ABLE TO DRIFT INTO NORTHERN
WISCONSIN MONDAY AND TUESDAY TO AFFECT TEMPERATURES.

CONVECTION MAY BEGIN TO SPREAD INTO AT LEAST THE NORTHWEST PORTION
OF WISCONSIN ON WEDNESDAY AND THURSDAY WITH THE UPPER RIDGE
PROGGED TO SHIFT A BIT MORE EAST. RETURN FLOW 850 WARM AIR
ADVECTION CONTINUES TO INCREASE OVER THE NORTHERN PLAINS AS WELL
AS INTO THE FAR WESTERN GREAT LAKES REGION. EASTERN SECTIONS MAY
CONTINUE TO BE PROTECTED BY THE DEPARTING HIGH PRESSURE SYSTEM SO
HIGH PCPN CHANCES WILL BE CONFINED OVER THE NORTHWEST. PROGS IN
SOME AGREEMENT WITH THE UPPER RIDGE SUBSIDING AND A RETURN TO A
SOUTHWEST FLOW ALOFT AND PCPN CHANCES SPREADING EASTWARD LATE NEXT
WEEK.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1214 PM CDT FRI MAY 29 2015

A STRONG COLD FRONT WILL MOVE ACROSS THE TAF SITES LATE
THIS AFTERNOON AND THIS EVENING.  AHEAD OF THE FRONT...SCATTERED
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON.  SHOWERS
AND STORMS ARE EXPECTED TO BECOME MORE WIDESPREAD RIGHT ALONG AND
ALSO BEHIND THE FRONT.  HEAVY RAIN WILL BE POSSIBLE WITHIN ANY
THUNDERSTORMS.  AS THE RAIN INTENSITY INCREASES...UPSTREAM OBS SHOW
CIGS FALLING TO IFR BEHIND THE FRONT.  THE RAIN WILL CONTINUE INTO
THE OVERNIGHT HOURS...BEFORE ENDING LATE TONIGHT OVER CENTRAL AND
NORTH-CENTRAL WISCONSIN...AND BY LATE MORNING OR EARLY AFTERNOON
OVER EASTERN WISCONSIN.
&&

.HYDROLOGY...
ISSUED AT 227 PM CDT FRI MAY 29 2015

MOST RIVERS LEVELS PRIOR TO THE NEXT ROUND OF RAIN TODAY/TONIGHT
WERE MAINLY STEADY OR SLOWLY FALLING. AN ANTICIPATED WIDESPREAD 1
INCH RAINFALL THROUGH SATURDAY MORNING WILL REVERSE THAT TREND
WITH SOME RIVERS LIKELY RISING TO NEAR FS AND PERHAPS A FEW
EXCEEDING INTO THE MINOR FS LEVELS BY SATURDAY MORNING. LOCALLY
HIGHER 2 INCHES AMOUNTS POSSIBLE WITH THUNDERSTORMS. ISOLATED TO
SCATTERED STORMS WITH LOCALLY HEAVY RAINFALL ANTICIPATED AHEAD OF
THE COLD FRONT THROUGH THIS EVENING. A MORE WIDESPREAD 1 INCH
RAINFALL IN THE WAKE OF THE COLD FRONT OR POST FRONTAL REGION...WITH
LOCALLY HIGHER AMOUNTS OF 2 INCHES DUE TO EMBEDDED STORMS.

TDH.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....MPC
LONG TERM......TDH
AVIATION.......MPC
HYDROLOGY......TDH
Hazardous weather outlook, May 29, 2:30 PM CDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
230 PM CDT FRI MAY 29 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-301930-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
230 PM CDT FRI MAY 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED FOR THE REST OF
THE AFTERNOON AND TONIGHT. SOME OF THE STORMS WILL PRODUCE HEAVY
RAINFALL...WHICH COULD RESULT IN PONDING OF WATER ON ROADWAYS AND
IN LOW-LYING AREAS. HEAVY RAINFALL WOULD ALSO RESULT IN FURTHER
RISES IN THE LEVELS OF ALREADY SWOLLEN RIVERS OVER CENTRAL AND
NORTHEAST WISCONSIN.

HEAVY RAIN AND FLOODING WILL BE THE MAIN HAZARD POSED BY THE
STORMS. BUT A FEW OF THE STORMS COULD BECOME STRONG ENOUGH TO
PRODUCE STRONG GUSTY WINDS TO 50 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

WIDESPREAD FROST CAN BE EXPECTED ACROSS NORTHERN WISCONSIN
SATURDAY NIGHT AS MUCH COOLER AND DRIER AIR MOVES INTO THE REGION.
TEMPERATURES ACROSS THE NORTH ARE EXPECTED TO FALL INTO THE UPPER
20S TO LOWER 30S SATURDAY NIGHT. PATCHY FROST IS POSSIBLE ACROSS
CENTRAL WISCONSIN WHERE TEMPERATURES SATURDAY NIGHT MAY DROP INTO
THE MIDDLE TO UPPER 30S.

AREAS OF FROST ARE ALSO POSSIBLE ACROSS NORTHERN WISCONSIN SUNDAY
NIGHT AS TEMPERATURES DROP INTO THE MIDDLE 30S.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT RAINFALL TOTALS GREATER THAN ONE
INCH AND ANY FLOODING TO THE NATIONAL WEATHER SERVICE IN GREEN
BAY.

LMZ521-522-541>543-301930-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
230 PM CDT FRI MAY 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

FOG COULD POSE A HAZARD TO BOATERS AT TIMES...ESPECIALLY ON THE
LAKE. PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH
TONIGHT. SOME OF THE STORMS TODAY MAY PRODUCE HEAVY RAINFALL AND
GUSTY WINDS.

CONDITIONS HAZARDOUS TO SMALL CRAFT ARE LIKELY LATE TONIGHT IN
THE WAKE OF A COLD FRONT CROSSING THE REGION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT ARE LIKELY SATURDAY...AND
POSSIBLY INTO SATURDAY NIGHT.

MPC/TDH

In the hours before

Special weather statement, May 29, 2:22 PM CDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
222 PM CDT FRI MAY 29 2015

WIZ022-037>040-045-048>050-073-074-292045-
BROWN-WAUPACA-DOOR-KEWAUNEE-SOUTHERN MARINETTE
COUNTY-OUTAGAMIE-WINNEBAGO-CALUMET-MANITOWOC-WAUSHARA-SOUTHERN OCONTO
COUNTY-
222 PM CDT FRI MAY 29 2015

...DEVELOPING STRONG THUNDERSTORMS WITH HEAVY RAINFALL WILL AFFECT
EAST CENTRAL WISCONSIN THIS AFTERNOON AND EVENING...

AT 214 PM CDT...A CLUSTER OF DEVELOPING STRONG THUNDERSTORMS SOUTH
OF A LINE FROM TWO RIVERS TO OSHKOSH TO NEAR WISCONSIN DELLS...WERE
MOVING NORTH AT 40 MPH.

UP TO DIME SIZE HAIL...GUSTY WINDS AND TORRENTIAL RAINFALL IS LIKELY
WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GREEN BAY...APPLETON...OSHKOSH...MANITOWOC...MARINETTE...STURGEON
BAY...WAUPACA...BERLIN...KEWAUNEE...WAUTOMA...BAY SHORE PARK...
MENASHA...KAUKAUNA...LITTLE CHUTE...NEW LONDON...KIMBERLY...BERLIN...
CLINTONVILLE...OCONTO AND CHILTON.

TRAINING THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAINFALL AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4398 8950 4424 8945 4425 8923 4463 8922
      4468 8861 4459 8861 4459 8825 4485 8825
      4486 8842 4509 8759 4508 8758 4493 8784
      4455 8802 4454 8794 4485 8758 4481 8734
      4510 8732 4524 8701 4389 8773
TIME...MOT...LOC 1914Z 181DEG 33KT 4431 8770 4410 8928

TDH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 2:22 PM CDTSpecial Weather StatementGRBBrown, Calumet, Kewaunee, Outagamie, Waupaca, Waushara and 1 more83 min
May 29, 3:15 PM CDTSmall Craft AdvisoryGRB49 hr
May 29, 5:56 PM CDTSevere Thunderstorm WarningGRBLanglade, Menominee, Oconto49 min
May 29, 6:45 PM CDTSpecial Weather StatementGRBShawano, Waupaca45 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.